DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/222

Title: Design of 2-D Mth band lowpass FIR eigenfilters with symmetries
Authors: PATWARDHAN, PG
GADRE, VM
Keywords: two dimensional
matrix algebra
fir filters
low pass filters
Issue Date: 2007
Publisher: IEEE
Citation: IEEE Signal Processing Letters 14 (8), 517-20
Abstract: In this letter, we extend the eigenfllter filter design method for the design of two-dimensional Mth band lowpass filters, with the filter impulse response having quadrantal or diagonal symmetry. We show that imposing the Mth band and symmetry constraints puts restrictions on the possible choices of the matrix M. We identify sufficient conditions on M, and show a class of matrices satisfying those conditions, so that Mth band lowpass filters with quadrantal or diagonal symmetry can be designed.
URI: http://dx.doi.org/10.1109/LSP.2007.891322
http://hdl.handle.net/10054/222
http://dspace.library.iitb.ac.in/xmlui/handle/10054/222
ISSN: 1070-9908
Appears in Collections:Article

Files in This Item:

File Description SizeFormat
4276742.pdf1.26 MBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback